You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1990/59/1
Covering theorems for uniqueness and extended uniqueness sets
Download
PDF
- Covering theorems for uniqueness and extended uniqueness sets
Article
Original scientific text
Title
Covering theorems for uniqueness and extended uniqueness sets
Authors
Alexander S. Kechris
1
,
Alain Louveau
2
Affiliations
Pasadena, California
Paris
Colloquium Mathematicum
1990/59/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
63-79
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics